MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; CHROMA-LINE TAKA SUCTION TUBE

STERIS CORPORATION V. MUELLER; CHROMA-LINE TAKA SUCTION TUBE
Model Number U-0550
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris made multiple attempts to obtain information regarding the reported event from the user facility however, the user facility has not responded.As the user facility has not responded and the subject device was not returned for evaluation, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report (mw5170367) that their chroma-line taka suction tube broke prior to a patient procedure.No report of injury.

Brand Name
V. MUELLER
Common Device Name
CHROMA-LINE TAKA SUCTION TUBE
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key22347005
Report Number1527821-2025-00010
Device Sequence Number20962368
Product Code JOL
UDI-Device Identifier10885403138195
UDI-Public(01)10885403138195(10)K23XHE
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU-0550
Device Catalogue NumberU0550
Device Lot Number(10)K23XHE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown